# SDR QXEA200700592

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 3,736 hours, 2,560 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: 00861
- Condition: Inoperative
- Part time: 3,736 hours, 2,560 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2545, AFTER TAKEOFF RECEIVED A DISPLAY COOL MESSAGE.  RAN CHECKLIST BUT MESSAGE STAYED ON.  RETURNED TO THE FIELD AND ACCOMPLISHED A OVERWEIGHT LANDING.  MAINTENANCE REPLACED THE COOLING FAN AND PERFORMED A OVERWEIGHT LANDING INSPECTION.  OPERATIONAL CHECKS GOOD FOR THE FAN AND NO DEFECTS FOUND ON THE OVERWEIGHT INSPECTION.  AIRCRAFT RETURNED TO SERVICE.
